MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH SKYLINE ANTERIOR CERVICAL PLATE SYSTEM ONE LEVEL PLATE 12MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

MEDOS INTERNATIONAL SàRL CH SKYLINE ANTERIOR CERVICAL PLATE SYSTEM ONE LEVEL PLATE 12MM; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Model Number 186801012
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Dysphagia/ Odynophagia (1815)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that the skyline plate that was implanted on (b)(6) 2020, needed to be removed and revised.Revision surgery was performed on (b)(6) 2020.No further information was provided.This report is for one (1) skyline anterior cervical plate system one level plate 12mm.This is report 1 of 5 for (b)(4).

Brand Name
SKYLINE ANTERIOR CERVICAL PLATE SYSTEM ONE LEVEL PLATE 12MM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key11147539
Report Number1526439-2021-00119
Device Sequence Number3494526
Product Code KWQ
UDI-Device Identifier10705034133546
UDI-Public(01)10705034133546
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K171439
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number186801012
Device Catalogue Number186801012
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/15/2020
Initial Report FDA Received Date01/11/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN SCREWS; UNKNOWN SCREWS; UNKNOWN SCREWS; UNKNOWN SCREWS
Outcome Attributed to Adverse Event Required Intervention;